# SDR C77A209061

- Difficulty date: November 25, 2009
- Submitted: November 28, 2009
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700176
- Aircraft time: 6,102 hours, 3,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MSG DURING TEST.   RECHARGED EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OP'S CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.
